| Home  | About ScienceAsia  | Publication charge  | Advertise with us  | Subscription for printed version  | Contact us  
Editorial Board
Journal Policy
Instructions for Authors
Online submission
Author Login
Reviewer Login
Volume 50 Number 1
Volume 49 Number 6
Volume 49 Number 5
Volume 49S Number 1
Volume 49 Number 4
Volume 49 Number 3
Earlier issues
Volume  Number 

previous article next article

Research articles

ScienceAsia 49 (2023):ID 369-376 |doi: 10.2306/scienceasia1513-1874.2023.002


On existence of meromorphic solutions for nonlinear q-difference equation


Changwen Penga,*, Huawei Huangb, Lei Taob,c

 
ABSTRACT:     : In this paper, we mainly consider the existence of meromorphic solutions of nonlinear q-difference equation of type f (qz) + f (z/q) = P(z, f (z)) Q(z, f (z)), where the right-hand side is irreducible, P(z, f (z)) and Q(z, f (z)) are polynomials in f with rational coefficients, and q is a nonzero complex constant. We obtain that such equation has no transcendental meromorphic solution when |q| = 1 and m = degf (P)?degf (Q) > 1. And we investigate the growth of transcendental meromorphic solutions of nonlinear q-difference equation and find lower bounds for their characteristic functions for transcendental meromorphic solutions of such equation for the case |q| ?= 1.

Download PDF

66 Downloads 1267 Views


a College of Mathematics and Information Science, Guiyang University, Guiyang 550005 China
b School of Mathematical Sciences, Guizhou Normal University, Guiyang 550001 China
c School of Mathematics and Big Data, Guizhou Education University, Guiyang 550018 China

* Corresponding author, E-mail: pengcw716@126.com

Received 12 Apr 2022, Accepted 2 Sep 2022